# SDR ASAA1149716

- Difficulty date: May 7, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3397257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BEAMS AT BS 360 TO BS 380 CORRODED ON UPPER SURFACE AT RBL 12.  REMOVED AND REPLACED FLOOR SUPPORT IAW B737 400 SRM 51 40 02.
